# SDR 2DYA20210316000

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 69,932 hours, 30,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE MAINTENANCE THE MECHANIC FOUND L1,L3 AND L4 EXTERIOR EMERGENCY LIGHT INOP. MAINTENANCE REMOVED AND REPLACED M738 BATTERY PACKS. OPS CHECK IS NORMAL AND IAW AMM 33-15-66.
